MAUDE Adverse Event Report: TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cellulitis (1768); Pain (1994); Blister (4537)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: it is unclear whether any of the reported adverse events that occurred were directly attributable to the use of the tx system.Specifically, amputation is a common occurrence associated with dfu cases, particularly with late-term progression of dfu wounds.Progression to amputation may be associated with the pre-existing disease state.Cellulitis, chronic pain, and blister formation may also be associated with the patients' pre-existing disease state.
 
Event or Problem Description
In the article "rationale and technique for subulcer ultrasonic treatment of hard-to-heal diabetic foot ulcers" by freed et al,, 20 complications were reported in patients who underwent a diabetic foot ulcer (dfu) procedure with the tx system.Excerpt from the article, "complications occurred in 20 patients (infection: 8; cellulitis: 5; chronic pain: 3; amputation: 2; blister formation: 2)".Of the 20 complications reported, mdrs were previously submitted for 9 adverse events (8 infection and 1 cellulitis) and are listed in section h10.This freed article includes review of the same data set that was reviewed and presented previously (but without discussion of all aes).The remaining 11 cases were not previously known to tenex health and are summarized in this form 3500a: 4 cellulitis, 3 chronic pain, 2 amputations, and 2 blister formations.

Brand Name
TXB TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key24273618
Report Number1000135560-2026-00002
Device Sequence Number10658799
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public(01)00857156006093
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized11
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient SexUnknown